Approximate smoothness of continuous functions
Colloquium Mathematicum, Tome 54 (1987) no. 2, pp. 307-313
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_54_2_307_313,
author = {Michael J. Evans},
title = {Approximate smoothness of continuous functions},
journal = {Colloquium Mathematicum},
pages = {307--313},
year = {1987},
volume = {54},
number = {2},
doi = {10.4064/cm-54-2-307-313},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-54-2-307-313/}
}
Michael J. Evans. Approximate smoothness of continuous functions. Colloquium Mathematicum, Tome 54 (1987) no. 2, pp. 307-313. doi: 10.4064/cm-54-2-307-313
Cité par Sources :